As with many other medical conditions, the answer varies depending on your particular situation.
Are your palpitations serious enough that you see a cardiologist about them? Are you taking medication? Do you have an implant?
An important source of information will be the doctors at Divers Alert Network. You can find them at http://www.diversalertnetwork.org/
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am an adult 32 year old female who had a tonsillectomy 5 days ago and was prescribed percocet for pain. I have been experiencing heart palpitations recently when taking medication. Is this dangerous or should I just continue usage? I have no known heart issues, but I do not enjoy the feeling of rapid heart beat.
Hello. I am a 40 year old female, 5 5,126 lbs. I have been taking percocet 10mg s for about 10 months for pain in my back. 2 days ago out of nowhere i started experiencing irregular heartbeat...palpitations...fluttering feeling in my chest . No other symptoms...no pain or breathing trouble or rash. Its just kind of scary. Why would this occur out of nowhere? What causes it? I used to take pain medication 7 yrs ago and i remember something like this happening and then it subsided. I just dont understand how i can take something for months that has really helped my pain and have this occur. Will it go away? Is it dangerous? I have tried to contact my doctor but he is out of town for the holiday and wont return until tuesday the 5th. I just want to make sure im not going to have a heart attack or something.
Is it a sign of a pending heart attack or just a message from the body telling you to exercise more, quit smoking, and watch the caffeine intake? I ask this because my best friend gets flutters and irregular heartbeats from time to time and she s too paranoid to go to a doctor. Thanks!